X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
nonemptiness (25) 25
mathematics, applied (17) 17
mathematics (16) 16
operations research & management science (16) 16
compactness (13) 13
existence (12) 12
optimization (12) 12
analysis (9) 9
mathematical analysis (8) 8
economics (7) 7
games (7) 7
solution sets (7) 7
equivalence (6) 6
inequalities (6) 6
vectors (6) 6
90c29 (5) 5
applications of mathematics (5) 5
approximate cores (5) 5
asymptotic properties (5) 5
banach space (5) 5
core (5) 5
mathematics, interdisciplinary applications (5) 5
nonemptiness and boundedness (5) 5
operations research/decision theory (5) 5
studies (5) 5
49j40 (4) 4
asymptotic analysis (4) 4
cooperative games (4) 4
mathematics, general (4) 4
nonemptiness and boundedness of the solution set (4) 4
optimization problems (4) 4
stability (4) 4
strict feasibility (4) 4
topology (4) 4
vector optimization (4) 4
weakly efficient solutions (4) 4
alpha-core (3) 3
asymptotic cone (3) 3
boundedness (3) 3
calculus of variations and optimal control; optimization (3) 3
clubs (3) 3
convergence (3) 3
epsilon cores (3) 3
existence theorems (3) 3
game theory (3) 3
game theory and bargaining theory: general (3) 3
markets (3) 3
monotone (3) 3
nonemptiness and compactness (3) 3
proximal-type method (3) 3
social sciences, mathematical methods (3) 3
solution set (3) 3
usage (3) 3
variational inequality (3) 3
90c25 (2) 2
90c31 (2) 2
90c48 (2) 2
applied mathematics (2) 2
asymptotic function (2) 2
coercivity (2) 2
coercivity conditions (2) 2
commodities (2) 2
complementarity-problems (2) 2
computer science, general (2) 2
cones (2) 2
continuity (2) 2
continuum economies (2) 2
convergence analysis (2) 2
convex (2) 2
convex vector optimization (2) 2
convex-sets (2) 2
decidability (2) 2
economic theory (2) 2
economics / management science (2) 2
economy (2) 2
effective small groups (2) 2
engineering, general (2) 2
equilibria (2) 2
exceptional family of elements (2) 2
feasibility (2) 2
finite coalitions (2) 2
fixed-point problems (2) 2
inclusion problems (2) 2
mappings (2) 2
mathematical models (2) 2
minimal element (2) 2
monotone-operators (2) 2
monotonicity (2) 2
nonconvex preferences (2) 2
nonlinearity (2) 2
parameterized collections of games (2) 2
pareto optimality (2) 2
preferences (2) 2
real functions (2) 2
solvability (2) 2
split minimization problem (2) 2
stability analysis (2) 2
strong-convergence (2) 2
theorem (2) 2
theorems (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 06/2017, Volume 286, Issue 1-2, pp. 723 - 740
We deduce results on the dimension and connectedness of degeneracy loci of maps of finite modules f : M -> N over a local noetherian ring (A,m) . We show for... 
MINORS | MATHEMATICS | PRINCIPAL IDEAL THEOREM | AMPLE VECTOR-BUNDLES | NONEMPTINESS
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 08/2014, Volume 547, Issue C, pp. 34 - 45
This investigation studies nonemptiness problems of plane edge coloring with three colors. In the edge coloring (or Wang tiles) of a plane, unit squares with... 
Nonemptiness | Periodic patterns | Transition matrix | Decidability | Wang tiles | Edge coloring | APERIODIC SET | COMPUTER SCIENCE, THEORY & METHODS | PATTERNS GENERATION | Coloring | Construction | Generators | Planes | Equivalence | Tiles
Journal Article
Mathematical Social Sciences, ISSN 0165-4896, 09/2017, Volume 89, pp. 32 - 42
We study the core of normal form games with a continuum of players and without side payments. We consider the weak-core concept, which is an approximation of... 
EXISTENCE | MARKETS | NONCONVEX PREFERENCES | APPROXIMATE CORES | NONATOMIC GAMES | EQUILIBRIUM POINTS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | ALPHA-CORE | NONEMPTINESS | NASH EQUILIBRIA | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | BANACH-SPACE | Game theory
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2015, Volume 2015, Issue 1, pp. 1 - 14
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 11
Journal Article
Positivity, ISSN 1385-1292, 9/2013, Volume 17, Issue 3, pp. 431 - 441
The purpose of this paper is to derive a characterization of nonemptiness and boundedness of the solution set for an equilibrium problem. We prove that under... 
Operator Theory | Fourier Analysis | Potential Theory | Equilibrium problem | Calculus of Variations and Optimal Control; Optimization | 49J40 | Strict feasibility | Solution set | Nonemptiness and boundedness | Mathematics | Econometrics | VARIATIONAL-INEQUALITIES | EXISTENCE | MATHEMATICS | COERCIVITY CONDITIONS | CONVEX-SETS | Studies | Mathematical analysis | Equilibrium
Journal Article
Journal of optimization theory and applications, ISSN 1573-2878, 2019, Volume 184, Issue 2, pp. 547 - 564
We investigate conditions under which the weakly efficient set for minimization of m objective functions on a closed and convex X subset of R-d (m > d) is... 
Quasiconvex functions | Multiobjective | Linear enclosure | MATHEMATICS, APPLIED | NUMBER | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | NONEMPTINESS | Weakly efficient set | OPTIMIZATION | COMPACTNESS | KINDS | Helly's theorem | Continuity (mathematics) | Optimization
Journal Article
Journal of optimization theory and applications, ISSN 0022-3239, 06/2020, Volume 185, Issue 3, pp. 880 - 902
We study vector optimization problems with solid non-polyhedral convex ordering cones, without assuming any convexity or quasiconvexity assumption. We state a... 
MATHEMATICS, APPLIED | Level set | BOUNDEDNESS | Existence result | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | NONEMPTINESS | CONVEX | SOLUTION SETS | Colevel set | Nonlinear scalarization | COMPACTNESS | PROPER | Weak efficient solution | Vector optimization | Coercive vector-valued function | Cones | Existence theorems | Coercivity | Convexity | Nonlinear programming | Regularization | Optimization
Journal Article
Optimization Letters, ISSN 1862-4472, 8/2011, Volume 5, Issue 3, pp. 505 - 514
Journal Article
Ruan Jian Xue Bao/Journal of Software, ISSN 1000-9825, 03/2016, Volume 27, Issue 3, pp. 682 - 690
Journal Article
Journal of Mathematical Economics, ISSN 0304-4068, 2011, Volume 47, Issue 1, pp. 43 - 47
Journal Article
Optimization, ISSN 0233-1934, 01/2009, Volume 58, Issue 1, pp. 77 - 99
Journal Article
RAIRO - Operations Research, ISSN 0399-0559, 2003, Volume 37, Issue 3, pp. 195 - 208
This paper studies the issue of well-posedness for vector optimization. It is shown that coercivity implies well-posedness without any convexity assumptions on... 
Weakly efficient solution | Error bounds | Relative interior | Vector optimization | Level-coercivity | Well-posedness | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | error bounds | NONEMPTINESS | well-posedness | SETS | vector optimization | level-coercivity | COMPACTNESS | relative interior | weakly efficient solution
Journal Article
Operations Research Letters, ISSN 0167-6377, 05/2015, Volume 43, Issue 3, pp. 226 - 230
In this paper, we present a unified approach for studying vector variational inequality problems in finite dimensional spaces via asymptotic analysis. We... 
Weak normal mapping | Asymptotic analysis | Vector variational inequality problems | Proximal-type method | Convergence analysis | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | NONEMPTINESS | ALGORITHM | EXTENSION | COMPACTNESS | STRONG-CONVERGENCE | Analysis | Methods | Equality
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.